MAUDE Adverse Event Report: WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G34309
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Initially this event was considered not reportable however after investigation if has become clear that the device cannot be ruled out as a contributing factor, similar event have been reported that has led to serious injury.Therefore, the event is considered reportable from 04dec2025.Summary of investigational findings: when pressing the release button, the celect-pt filter would not release from the jugular introducer.The filter was re-sheathed and after removal the filter was released on the tabletop.Another filter was successfully placed.The complaint reported by the user was confirmed.The complaint is confirmed based on customer and/or sales representative testimony.A part of the device was returned for evaluation.The device evaluation determined the following: the jugular introducer was returned and the grasping hook was found according to specifications, but the release mechanism stuck in hardened blood/contrast.However, the blockage is considered a consequence of the processing time and as the filter was not returned, the exact reason for the difficulties encountered during attempt to release the filter from the jugular introducer cannot be determined.A review of the manufacturing records and/or specifications did not reveal any discrepancies/nonconformances that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.There is no evidence to suggest that the user did not follow the instructions for use and/or label.A definitive cause could not be determined from the investigation.Possible causes are rotation of preloaded filter inside the sheath, the release button was not completely pushed, or excessive tension during deployment.An internal action is not deemed necessary at this time.Trending will monitor if any future actions are required.After considering this event the risk associated with the use of this device is still deemed adequate.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: a patient of undisclosed gender and age underwent an unknown procedure in which the cook celect platinum navalign jugular vena cava filter set, g34309, was used.Device was prepped per protocol.Filter would not release from hook upon pressing blue button.Re-sheathed filter and removed from the sheath.Deployed filter on tabletop.Opened new filter and was able to deploy that fine.Patient outcome: no additional procedures necessary.No harm to patient.

Brand Name
COOK CELECT® PLATINUM NAVALIGN JUGULAR VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key23765994
Report Number3002808486-2025-00254
Device Sequence Number21263117
Product Code DTK
UDI-Device Identifier10827002343099
UDI-Public(01)10827002343099(17)280129(10)E4658886
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34309
Device Catalogue NumberIGTCFS-65-1-JUG-CELECT-PT
Device Lot NumberE4658886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown